# SDR AALA20121101014

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,010 hours, 36,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT WINDOW RING PAN AT LOWER FORWARD CLIP JUST AFT OF STATION 1060.  REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR PER AARD 53-10-00-25.
